MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE CONVENIENCE KIT; TRAY,18G CPNB, 20G STYLETED

MEDLINE INDUSTRIES, LP MEDLINE CONVENIENCE KIT; TRAY,18G CPNB, 20G STYLETED
Catalog Number DYNJRA9040
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the customer contact on (b)(6) 2026, "the catheter went in without incident, but when the pacu nurse attached the pain pump it was alarming occlusion" and "i attempted to reattach and troubleshoot the line with no avail." the customer contact noted "plastic poking out of the end of the catheter and called an anesthesiologist to look at it" and "the plastic was pulled and continued to come out, almost like another line within the catheter." the customer contact stated, "we removed the catheter and placed another one" and "the patient required follow-up on pod 1." the customer contact indicated the patient is "stable, no issues at this time." no serious injuries were reported related to the incident.No additional details are available related to the customer reported issue.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer contact on (b)(6) 2026, "the catheter went in without incident, but when the pacu nurse attached the pain pump it was alarming occlusion" and "plastic poking out of the end of catheter".The customer contact stated, "we removed the catheter and placed another one.".
 
Additional Manufacturer Narrative
Update to h6: investigation findings (c).Update to h6: investigation conclusions (d).

Brand Name
MEDLINE CONVENIENCE KIT
Common Device Name
TRAY,18G CPNB, 20G STYLETED
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
alexa huskisson
three lakes drive
northfield, IL 60093
MDR Report Key24638479
Report Number1417592-2026-00230
Device Sequence Number18591214
Product Code OFT
UDI-Device Identifier10193489830514
UDI-Public10193489830514
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Catalogue NumberDYNJRA9040
Device Lot Number24EBR228
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/04/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2026
Supplement Date Received by Manufacturer03/19/2026
Initial Report FDA Received Date03/19/2026
Supplement Report FDA Received Date03/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/29/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age85 YR
Patient SexMale